# SDR TWAA9776001

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604TW
- Make and model: Boeing 767231
- Aircraft serial: 22567
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evbc
- Part number: 7665557
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CDG - FLT 917 - DURING CLIMB AT FL 350, NR 2 ENGINE, SN 4613, EXPERIENCED COMPRESSOR STALL IN CLEAR AIR.  REMOVED AND REPLACED EVBC, MFG PN 766555-7, MANUFACTURED BY HAMILTON STANDARD.  OPS CHECKS NORMAL.  ENGINE TOTAL TIME:  44,118 HOURS; 11,256 CYCLES.  CHECK C - 6-4-97 - LAX.  (X)
